# SDR HNAA2024122601262

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 43,761 hours, 40,141 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Damaged
- Location: Bleed Servo
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

DURING CLIMB INTO ICING CON. BLEED 2 OVERTEMP.  FACT  26DEC24  07:02  MDT  REMOVED PRECOOLER PANELS FOR INSP, FOUND HOLE IN RH BLEED AIR SERVO LINE GOING TO FAN AIR VALVE. RR SERVO LINE SECTION IRT AMM 36-11-11. OPS AND LEAK CHK GOOD. REINSTALLED ALL REMOVED PANELS. OK FOR SERVICE AT THIS TIME.
